# SDR CA070227001

- Difficulty date: February 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 204011121121
- Part serial: A5784
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R GRIP TANG FOUND CRACK. COMPONENT ACCUMULATE 111 HRS SINCE LAST 150HRS NDT INSPECTION. (TC NR 20070227001)
